# SDR 2005FA0000633

- Difficulty date: April 19, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N300JD
- Make and model: Cessna 750
- Aircraft serial: 7500202
- Engine: Allsn AE3007C
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Screw
- Part number: MS27039104
- Condition: Loose
- Location: Crew Seat
- Part time: 1,389 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW WAS FOUND LOOSE ON BOTH PILOT AND CO-PILOT SEATS ON 2 SEPARATE OCCASIONS, 6 MONTHS APART.  THE SCREWS WERE RE-TIGHTENED ON BOTH OCCASIONS THIS PROBLEM IS SIGNIFICANT DUE TO THE FACT THAT THE POSSIBLE FAILURE MODE COULD BE LOSS OF SEAT LOCKING CAPABILITY AND THE CREW SEAT BEING FREE TO MOVE FORE AND AFT, THAT A LOCKING FEATURE BE USED FOR THIS SCREW SUCH AS A LOCK WASHER OR LOCTITE COMPOUND. (K)
